Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 173, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 18, 2016, 9:11 PM MDT for Logan County, Phillips County, Sedgwick County, Colorado. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2016, 9:11 PM MDT (03:11 UTC)
- Expired
- Jul 18, 2016, 10:15 PM MDT
- In force
- 64 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Logan County, CO, Phillips County, CO, Sedgwick County, CO
The radar
The Goodland radar (KGLD), 162 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 9:32 PM MDT | TSTM WND GST 64 | 8 S Holyoke, CO | |
| Jul 18, 9:33 PM MDT | TSTM WND GST 67 | Holyoke, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 2741 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
577
WUUS55 KBOU 190311
SVRBOU
COC075-095-115-190415-
/O.NEW.KBOU.SV.W.0173.160719T0311Z-160719T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
911 PM MDT MON JUL 18 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PHILLIPS COUNTY IN NORTHEASTERN COLORADO...
EASTERN LOGAN COUNTY IN NORTHEASTERN COLORADO...
SEDGWICK COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 1015 PM MDT
* AT 909 PM MDT...STRONG TO SEVERE THUNDERSTORMS WERE LOCATED OVER
EASTERN LOGAN...WESTERN PHILLIPS AND WESTERN SEDGWICK COUNTIES
THESE STORMS ARE MOVING NORTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
HOLYOKE...JULESBURG...HAXTUN...FLEMING...OVID...SEDGWICK...CROOK...
PAOLI...PLEASANT VALLEY...ST PETERSBURG...FAIRFIELD...
SIXTEEN-MILE CORNER...TWIN BUTTES...AMHERST...
MARKS BUTTE AND HIGHLAND CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4044 10279 4066 10290 4100 10286 4100 10205
4044 10205
TIME...MOT...LOC 0309Z 222DEG 31KT 4059 10262
HAIL...1.00IN
WIND...70MPH
$$
MEIER3 follow-up statements
419
WWUS55 KBOU 190331
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
931 PM MDT MON JUL 18 2016
COC075-190340-
/O.CAN.KBOU.SV.W.0173.000000T0000Z-160719T0415Z/
LOGAN CO-
931 PM MDT MON JUL 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOGAN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4044 10260 4081 10264 4100 10258 4100 10205
4044 10205
TIME...MOT...LOC 0330Z 220DEG 36KT 4076 10243
$$
COC095-115-190415-
/O.CON.KBOU.SV.W.0173.000000T0000Z-160719T0415Z/
PHILLIPS CO-SEDGWICK CO-
931 PM MDT MON JUL 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR PHILLIPS AND SEDGWICK COUNTIES...
AT 930 PM MDT...STRONG TO SEVERE THUNDERSTORMS WERE LOCATED OVER
CENTRAL PHILLIPS AND CENTRAL SEDGWICK COUNTIES. THESE STORMS
ARE MOVING NORTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HOLYOKE...JULESBURG...OVID...SEDGWICK...PAOLI...MARKS BUTTE...
HIGHLAND CENTER...PLEASANT VALLEY...FAIRFIELD...
SIXTEEN-MILE CORNER AND AMHERST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4044 10260 4081 10264 4100 10258 4100 10205
4044 10205
TIME...MOT...LOC 0330Z 220DEG 36KT 4076 10243
HAIL...1.00IN
WIND...70MPH
$$
MEIER110
WWUS55 KBOU 190340
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
940 PM MDT MON JUL 18 2016
COC095-115-190415-
/O.CON.KBOU.SV.W.0173.000000T0000Z-160719T0415Z/
PHILLIPS CO-SEDGWICK CO-
940 PM MDT MON JUL 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR PHILLIPS AND SEDGWICK COUNTIES...
AT 938 PM MDT...SEVERE THUNDERSTORMS CONTINUE TO MOVE NORTHEAST AT
40 MPH ACROSS PHILLIPS AND SEDGWICK COUNTIES.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 933 PM MDT A 67 MPH WIND GUST WAS
REPORTED AT THE HOLYOKE AIRPORT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HOLYOKE...JULESBURG...OVID...SEDGWICK...PAOLI...MARKS BUTTE...
HIGHLAND CENTER...PLEASANT VALLEY...FAIRFIELD...
SIXTEEN-MILE CORNER AND AMHERST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4044 10260 4081 10264 4100 10258 4100 10205
4044 10205
TIME...MOT...LOC 0338Z 225DEG 34KT 4082 10233
HAIL...1.00IN
WIND...70MPH
$$
MEIER434
WWUS55 KBOU 190416
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1016 PM MDT MON JUL 18 2016
COC095-115-190425-
/O.EXP.KBOU.SV.W.0173.000000T0000Z-160719T0415Z/
PHILLIPS CO-SEDGWICK CO-
1016 PM MDT MON JUL 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR PHILLIPS AND SEDGWICK COUNTIES
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4044 10260 4081 10264 4100 10258 4100 10205
4044 10205
TIME...MOT...LOC 0415Z 222DEG 31KT 4082 10233
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 8:06 PM MDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 18, 8:06 PM MDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 806 PM MDT MON JUL 18 2016 .UPDATE... Issued at 806 PM MDT Mon Jul 18 2016 Isolated showers and thunderstorms will remain possible along the Front Range through the evening due to a moist airmass and weak instability. Most of the storms have shifted over the northeast part of the state. Stronger storms will be possible here through mid to late evening where instability is better. Most of the stronger storms have generally been producing up to 50 mph winds, heavy rain, and small hail. Just a slight chance for convection after midnight over the eastern plains and higher terrain. && .SHORT TERM...(This evening through Tuesday) Issued at 135 PM MDT Mon Jul 18 2016 An upper level ridge over the central Great Plains will allow for a nice fetch of subtropical moisture to remain over the cwa through Tuesday. precipitable water values will be over one inch this evening. 100 mb mix layer capes this aftn range from around 1500 j/kg along the Urban Corridor to close to 3000 j/kg over the far northeast corner of the cwa. Plenty of moisture and aftn instability for a nice round of showers/tstms through this evening. The models still show a weak embedded disturbance passing across northern CO this evening. Storm motions in the 10-20kt range so far this aftn which may help offset the potential for flooding rainfall. No flash flood watch but will continue the mention of heavy rain in the zones. Could see tstms linger over the far northeast plains overnight. In addition...will include patchy fog around 12z Tuesday...north and east of Denver. On Tuesday...the upper ridge will remain parked over KS/OK with a weaker south/southwesterly flow aloft over CO. As a result... subtropical moisture fetch will continue to advect across western and northern CO...with sct to numerous tstms redeveloping across the region by the aftn. .LONG TERM...(Tuesday night through Monday) Issued at 135 PM MDT Mon Jul 18 2016 The upper level ridge will be centered over the south-central US on Wednesday. This will bring SW flow over the region keeping moisture high through the week. Afternoon thunderstorms will occur in the mountains and foothills later in the afternoon and evening. At this time models are showing a deepening sfc low on the plains that is helping to move drier southerly flow onto the far eastern plains keeping it dry. Storms will most likely stay closer to the foothills with the eastern plans capped. The main threats will be heavy rain, lightning and possible small hail. Temperatures for Wednesday will be in the mid 90s. On Thursday the ridge begins to build back in and elongates over the southern portion of the US. Typically this will cut off a great deal of the moisture moving up from the SW. However...enough moisture is able to make it under the ridge and bring a slight chance of afternoon thunderstorms to the mountains and foothills then later in the evening on the plains after enough destabilization occurs. Temperatures will continue to be above average for the latter half of the week with highs in the lower to mid 90s Thursday and Friday. For the weekend a shortwave trough will move through with an accompanying cold front. This will turn surface winds to a more upslope easterly flow Saturday afternoon bringing increased moisture and an enhanced vertical shear profile to initiate strong storms during the afternoon. Conditions once again look capped on the plains. Picture is similar for Sunday and Monday with a chance of afternoon and evening thunderstorms. Temperatures for the weekend will be slightly cooler behind the front with highs in the 80s before a warm up back into the 90s for Monday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 806 PM MDT Mon Jul 18 2016 There is a slight chance for another thunderstorm at the Denver airports through 06z. Any shower or storm will be short lived. More thunderstorms are expected for the Denver airports Tuesday 20z to 03z. The main threat with these storms will be gusty outflow winds and heavy rain. && .HYDROLOGY... Issued at 135 PM MDT Mon Jul 18 2016 High precipitable water values over one inch coupled with CAPES ranging from 1500-3000 J/kg late this aftn and evening. Should allow for sct to numerous tstms through this evening. Storm motions fairly good, in the 15-20kt range. This should help to lessen the flash flood threat in spite of the otherwise very moist conditions. No Flash Flood Watch but localized flooding still a good possibility. Wl keep the mention of heavy rain in the grids...with 1-2 inch/hr rainfall rates with the stronger storms. Moist SW flow continues through mid week with PW values around 1 inch into Friday. Storms will continue to be capable of heavy rain that could cause localized flooding. && .BOU Watches/Warnings/Advisories... None. && UPDATE...Meier SHORT TERM...Cooper LONG TERM...Bowen AVIATION...Meier HYDROLOGY...Bowen/Cooper
Hazardous weather outlook, Jul 18, 9:50 AM MDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 950 AM MDT MON JUL 18 2016 COZ030>051-191600- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 950 AM MDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY...SOME PRODUCING LOCALLY HEAVY RAINFALL. STORMS WILL FIRST DEVELOP OVER THE MOUNTAINS LATER THIS MORNING AND THEN BECOME MORE NUMEROUS AND SPREAD ONTO THE PLAINS THIS AFTERNOON AND EARLY EVENING. STRONGER STORMS WILL BE CAPABLE OF PRODUCING 1 INCH OF RAIN IN 30 MINUTES...WITH POTENTIAL FOR 2 INCHES OR MORE AND LOCALIZED FLOODING FROM STORMS THAT TRAIN OVER THE SAME AREAS. LOCATIONS MOST PRONE TO ANY FLOODING WOULD BE BURN SCARS...URBAN AREAS...AND LOCATIONS ON THE PLAINS THAT EXPERIENCED HEAVIER RAINFALL LAST NIGHT. A COUPLE THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AS WELL...PRODUCING HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE WEEK...ESPECIALLY AT HIGHER ELEVATIONS. BY LATE ON FRIDAY AND SATURDAY STORM CHANCES WILL INCREASE ...PARTICULARLY OVER AND ALONG THE FRONT RANGE FOLLOWING THE PASSAGE OF A WEAK COLD FRONT. STORM CHANCES CONTINUE THROUGH THE WEEKEND DUE TO A DISTURBANCE MOVING THROUGH SUNDAY. EXPECT TEMPERATURES TO RUN IN THE UPPER 80S TO LOWER 90S THROUGH THE PERIOD WITH THE COOLER READINGS EXPECTED ON SATURDAY BEHIND THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BY 2 PM. ANY REPORTS OF HEAVY RAINFALL...HAIL...AND STRONG WINDS WILL BE APPRECIATED.
In the hours before
Local storm report, Jul 18, 5:05 PM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
505 PM MDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 N GREELEY 40.44N 104.74W
07/18/2016 M1.25 INCH WELD CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jul 18, 5:41 PM MDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
541 PM MDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 2 NNE GREELEY 40.45N 104.73W
07/18/2016 WELD CO TRAINED SPOTTER
LARGE TREE BRANCHES DOWN ALONG 10TH STREET. TREE DOWN ON
NUMEROUS CARS AT 10TH AND 33RD INTERSECTION.
0505 PM HAIL 2 NNE GREELEY 40.45N 104.73W
07/18/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0500 PM HAIL 1 N GREELEY 40.44N 104.74W
07/18/2016 M1.25 INCH WELD CO TRAINED SPOTTER
&&
KFREDINSpecial weather statement, Jul 18, 6:44 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
644 PM MDT MON JUL 18 2016
COZ040-045-190130-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
644 PM MDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARAPAHOE AND CENTRAL
ADAMS COUNTIES UNTIL 730 PM MDT...
AT 643 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF STRASBURG...OR 34 MILES EAST OF DENVER. THIS STORM WAS
NEARLY STATIONARY.
HALF INCH HAIL AND OUTLOW WIND GUSTS OF 50 TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BENNETT...DEER TRAIL...COTTONWOOD VALLEY...BYERS...
LEADER AND STRASBURG.
LAT...LON 3999 10394 3957 10370 3957 10389 3958 10442
4000 10459
TIME...MOT...LOC 0043Z 149DEG 1KT 3984 10434
RTGSpecial weather statement, Jul 18, 7:24 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
724 PM MDT MON JUL 18 2016
COZ041-045-046-049-190215-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-WASHINGTON COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
724 PM MDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON...EASTERN
ARAPAHOE...NORTHEASTERN ELBERT AND EASTERN ADAMS COUNTIES UNTIL 815
PM MDT...
AT 724 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF DEER TRAIL...OR 29 MILES NORTHWEST OF
LIMON...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEER TRAIL...WOODROW...COTTONWOOD VALLEY...BYERS...AGATE...LEADER...
SHAMROCK AND LAST CHANCE.
LAT...LON 3922 10374 3920 10432 4000 10417 3999 10352
3958 10364
TIME...MOT...LOC 0124Z 275DEG 25KT 3956 10408
RTGSpecial weather statement, Jul 18, 7:33 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 733 PM MDT MON JUL 18 2016 COZ044-190215- MORGAN COUNTY CO- 733 PM MDT MON JUL 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR MORGAN COUNTY UNTIL 815 PM MDT... AT 733 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF LOG LANE VILLAGE...OR 4 MILES SOUTHWEST OF FORT MORGAN... MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT MORGAN...BRUSH...LOG LANE VILLAGE...HILLROSE... TWELVE-MILE CORNER...ADENA SCHOOL...GARY...SNYDER... ANTELOPE SPRINGS...WELDONA AND ADENA. LAT...LON 4000 10347 4000 10400 4051 10398 4052 10353 TIME...MOT...LOC 0133Z 275DEG 25KT 4020 10383 RTG
Local storm report, Jul 18, 8:21 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
821 PM MDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST AKRON 40.16N 103.21W
07/18/2016 M59.00 MPH WASHINGTON CO ASOS
0505 PM TSTM WND DMG 2 NNE GREELEY 40.45N 104.73W
07/18/2016 WELD CO TRAINED SPOTTER
LARGE TREE BRANCHES DOWN ALONG 10TH STREET. TREE DOWN ON
NUMEROUS CARS AT 10TH AND 33RD INTERSECTION.
0505 PM HAIL 2 NNE GREELEY 40.45N 104.73W
07/18/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0500 PM HAIL 1 N GREELEY 40.44N 104.74W
07/18/2016 M1.25 INCH WELD CO TRAINED SPOTTER
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:44 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe | 46 min |
| Jul 18, 7:24 PM MDT | Special Weather Statement | BOU | Elbert | 51 min |
| Jul 18, 7:33 PM MDT | Special Weather Statement | BOU | Morgan | 42 min |
| Jul 18, 8:24 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 37 min |
| Jul 18, 10:07 PM MDT | Areal Flood Advisory | BOU | Sedgwick | 113 min |
| Jul 19, 5:41 PM MDT | Special Weather Statement | BOU | Clear Creek, Gilpin, Jefferson | 34 min |
| Jul 19, 5:56 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Douglas, Jefferson, Park | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.